# SDR A6WA200740085

- Difficulty date: February 26, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 8,629 hours, 7,883 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 625.00 OBLIQUE ANGLE LT CRACKED 2 INCHES LONG IN AFT RADIUS.  MAINTENANCE REMOVED OLD CRACKED 625 OBLIQUE ANGLE, INSTALLED NEW SERVICEABLE ANGLE PN 601-35012-51 IAW SRM 51-42-06.  (K)
